Periodicity of powers of fuzzy matrices (finite fuzzy relations) (Q1197852): Difference between revisions
From MaRDI portal
Created a new Item |
ReferenceBot (talk | contribs) Changed an Item |
||
(5 intermediate revisions by 4 users not shown) | |||
Property / author | |||
Property / author: Jian-Xin Li / rank | |||
Property / reviewed by | |||
Property / reviewed by: Józef Drewniak / rank | |||
Property / author | |||
Property / author: Jian-Xin Li / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Józef Drewniak / rank | |||
Normal rank | |||
Property / MaRDI profile type | |||
Property / MaRDI profile type: Publication / rank | |||
Normal rank | |||
Property / full work available at URL | |||
Property / full work available at URL: https://doi.org/10.1016/0165-0114(92)90351-4 / rank | |||
Normal rank | |||
Property / OpenAlex ID | |||
Property / OpenAlex ID: W1994338477 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Fuzzy sets and systems. Theory and applications / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Congerence of powers of a fuzzy transitive matrix / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Convergence of powers of s-transitive fuzzy matrices / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Generalized fuzzy matrices / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3822103 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Convergence of powers of controllable fuzzy matrices / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3337526 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Convergence of powers of a fuzzy matrix / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Q3695403 / rank | |||
Normal rank | |||
Property / cites work | |||
Property / cites work: Fuzzy sets / rank | |||
Normal rank | |||
links / mardi / name | links / mardi / name | ||
Latest revision as of 14:32, 16 May 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Periodicity of powers of fuzzy matrices (finite fuzzy relations) |
scientific article |
Statements
Periodicity of powers of fuzzy matrices (finite fuzzy relations) (English)
0 references
16 January 1993
0 references
The author examines the semigroup of powers of a finite fuzzy relation [cf. \textit{M. G. Thomason}, J. Math. Anal. Appl. 57, 476-480 (1977; Zbl 0345.15007)]. He presents estimations and an algorithm for the determination of the index and the period of this semigroup. Further results are given in the author's paper [An upper bound of indices of finite fuzzy relations, Fuzzy Sets Syst. 49, 317-321 (1992)].
0 references
matrix power
0 references
matrix semigroup
0 references
convergence of powers
0 references
oscillation of powers
0 references
fuzzy relation
0 references
index
0 references
period
0 references